BibTeX record journals/dm/Shephard00

download as .bib file

@article{DBLP:journals/dm/Shephard00,
  author    = {Geoffrey C. Shephard},
  title     = {Pratt sequences and \emph{n}-gons},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {125--154},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00391-X},
  doi       = {10.1016/S0012-365X(99)00391-X},
  timestamp = {Sat, 22 Feb 2020 13:58:39 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Shephard00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics